Optipharmpharmacy.co.uk is now trading as Wayspharmacy.co.uk. Welcome to our new online store!
Lemsip Max Cold & amp; Flu Lemon is used to relieve the symptoms of colds and flu. Lemon flavor.
Heatplaces of Poetry: An analgesic reconciliation heat thermal, which is used to relieve headache, sore throat, fever, and body soreness.
Pharine hydrochloride gonadine: hyperthyroidism and relieve nasal congestion.
Effective ingredients: Each bag contains 1000 mg of heating and polygami and 12.2 mg of phenylinine hydrochloride.
It also contains: absorb acid (vitamin C), sucrose and Asba sweet.
Active Ingredients: Each Sachet Contains Paracedamol 1000mg and Phenylephrine Hydrochlorid. BIC Acid (Vitamin C), Sucrose and Aspartame.
Adults and children over the age of 12 and above. not Buy this product.
How to use
Please read the attached leaflets carefully before use.
is used for orally.
Pour a bag of powder into the cup and inject hot water, but it is not boiling water. Stir until dissolved. If you are willing, you can use sugar, honey, or your commonly used sweetener.
Adults and children over the age of 12 and above. 1 pack every 4-6 hours. Do not exceed 4 packs within 24 hours.
Do not take it for children under the age of 12 unless there are doctors suggest.
Contains acetylphenol. Do not take any other products with heating and polygami. If you take too much, even if you feel good, you should immediately seek medical advice.
Do not let children come into contact and see.
If the symptoms continue, please consult a doctor.
If there is the following situations, do not take it: allergic to any component, people with heart disease or hypertension.
is stored in a dry place below 25ºC.
This is a drug; if you have a potential disease, you are taking any other drugs or supplementary therapies, or symptoms, or symptoms Continue, please consult your doctor or pharmacist.
If you are breastfeeding, pregnancy, planning to be pregnant or suffering from allergies, please seek suggestions before use.
Putting all the drugs in a place where children cannot contact.
acetylphenol, phenylinerine hydrochloride gonadine
Effective ingredients: Each bag contains 1000 mg of heating and polygate and 12.2 mg of phenylinine hydrochloride.
also contains: absorb acid (vitamin C), sucrose and Asba sweet.
LEMSIP MAX COLD & AMP; Flu Lemon is for the Symptomatic RELIEF OF COLDS and FLU. Lemon Flavour.
; Antipyretic, for Relief of Headache, Sore Throat, Fever, Body Aches And Pains.
Phenylephrine Hydrochloride: Deconstant for Relief of Blocked Nose.
Adults and Children 12 and Over.
You Must be at Least 16 Years Old to Purchase this product.
How to use
Please Read the Enclosed Leaflet Carefully Before Use.
One Sachet of Powder Into a Mug And Fill with Hot, But Not Boiling, Water. Stir Untilla DisSolved. If Preferred, Sweeten to Taste with Sugar, Honey or Your USual Sweetener.
Adults and Child Ren 12 and Over: 1 Sachet Every 4-6 Hours. Do Not Exceed 4 SACHETS in 24 Hours.
Do not give to children under 12 Years, Except on Medical Advice.
Hazards and Cautions
Do not exceed the stat.
Contains Paracetamol. Do not take with any Other Paracetamol-Containing Products. Immediated Medical Advice Should Be Soughdose, Even If Feed El Well.
Keep out of the reach and sign of children.
If Symptoms Persist Consult Your Doctor.
Do not take if: Allergic to any of the Ingredients, if you have head disease or high blood a.
Store Below 25nc in a Dry Place.
This is a medicine; consult your doctor or pHARMACist if you have an underlying mediation, are taking aNY Other Medication or Complements that, or if symptoms persist.
BR> Seek Advice Before USING If You Are Breast Feeding, Pregnant, Planning to Become Pregnant, or Suffer from Allergies.
Keep all Medicies out of the real of children.
Pacetamol, Phenylephrine Hydloride
Active Ingredients: Each Sachet Contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.
Also contains: Absorbic Acid (Vitamin C), Sucrose and aspartame.